# SDR CALA2014012490224

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 81,887 hours, 23,649 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R LEVER WILL NOT REACH DISARM POSITION.  LUBED GIRT BAR SLIDERS, ARM DISARM HANDLE MOVES FREELY & DOOR ARMS & DISARMS.
